# SDR GTIA2020070135219

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N677NK
- Make and model: Airbus A321-231
- Aircraft serial: 7690
- Aircraft time: 10,066 hours, 4,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REQUIRES REPLACEMENT DUE TO LACING COMING UNDONE.  REF LCQ NRI 32022-REPLACED L1 DOOR SLIDE/RAFT IAW AMM 25-62-00.
